# SDR UPS99231023

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, FLOORBEAM IS EXFOLIATED BS 640, LBL 34-44, WL 208 CORROSION BLEND OUT BEYOND ALLOWABLE LIMITS.  REMOVED AND REPLACED FLOORBEAM UPPER CHORD PER TRAMCO ER 99-6134.
